# SDR IPXA2022071884279

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,290 hours, 18,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SDR FILED OPEN** R1 DOOR SLIDE REMOTE PRESSURE TEST BUTTON INOP. DEFERRED REMOTE R1 SLIDE PRESSURE TEST FUNCTION IAW MEL 25-61-2. ASSIGNED M786461 PLACARD INSTALLED & DMP C/W.
